Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 293, NWS Blacksburg, VA

August 24, 2007Franklin County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 24, 2007, 3:31 PM EDT for Franklin County, Virginia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2007, 3:31 PM EDT (19:31 UTC)
Expired
Aug 24, 2007, 4:26 PM EDT
In force
55 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Franklin County, VA

The radar

The Roanoke radar (KFCX), 35 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 241931
SVRRNK
VAC067-242100-
/O.NEW.KRNK.SV.W.0293.070824T1931Z-070824T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
331 PM EDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN WEST CENTRAL VIRGINIA

* UNTIL 500 PM EDT.

* AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BOONES MILL...AND MOVING SOUTHEAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOONES MILL...
  WIRTZ...
  BURNT CHIMNEY...
  WESTERN SMITH MOUNTAIN LAKE...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3705 7960 3686 7985 3713 8011 3717 8002
      3717 8000 3714 7998 3714 7996 3717 7991
      3721 7989
TIME...MOT...LOC 1931Z 312DEG 17KT 3713 7995

$$

RCS
2 follow-up statements
000 
WWUS51 KRNK 241956 RRA
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
356 PM EDT FRI AUG 24 2007

VAC067-242100-
/O.CON.KRNK.SV.W.0293.000000T0000Z-070824T2100Z/
FRANKLIN VA-
356 PM EDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR FRANKLIN COUNTY...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR WIRTZ...OR ABOUT NEAR BOONES MILL...
MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURNT
CHIMNEY...ROCKY MOUNT...WESTERN SMITH MOUNTAIN LAKE...SONTAG AND
SYDNORSVILLE.

LAT...LON 3705 7960 3686 7985 3713 8011 3717 8002
      3717 8000 3714 7998 3714 7996 3717 7991
      3721 7989
TIME...MOT...LOC 1956Z 319DEG 11KT 3707 7994

$$

RCS
000 
WWUS51 KRNK 242026
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
426 PM EDT FRI AUG 24 2007

VAC067-242036-
/O.CAN.KRNK.SV.W.0293.000000T0000Z-070824T2100Z/
FRANKLIN VA-
426 PM EDT FRI AUG 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS 
WEAKEN...THEREFORE THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4.

LAT...LON 3705 7960 3686 7985 3713 8011 3717 8002
      3717 8000 3714 7998 3714 7996 3717 7991
      3721 7989
TIME...MOT...LOC 2026Z 319DEG 11KT 3700 7986

$$

RCS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 11:50 AM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Aug 24, 11:50 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1150 AM EDT FRI AUG 24 2007

.SYNOPSIS...
HIGH PRESSURE WILL MOVE SLOWLY OFFSHORE TODAY. SOUTHWEST FLOW
AROUND THE HIGH WILL BRING HOTTER AIR INTO THE AREA FROM THE
TENNESSEE VALLEY...WITH RECORD BREAKING TEMPERATURES BOTH
TODAY AND SATURDAY. A COOL FRONT WILL APPROACH THE AREA FROM
THE OHIO VALLEY ON SUNDAY.
&&

.NEAR TERM /THROUGH TODAY/...
THICKNESSES SUPPORT TEMPS IN THE M-U 90S ACROSS THE PIEDMONT THIS
AFTERNOON WITH L-M 90S IN THE NRV/GBV...AND WELL INTO THE 80S
ACROSS OUR HIGHEST ELEVATIONS. RECORD TMAX THIS AFTN TO BE TESTED
AT BLF/RNK/ROA. RECORD WARM MINS ALSO IN JEAOPARDY AT THESE SAME
CLIMATE SITES.

LOW LEVEL WINDS EXIBIT MORE OF A SOUTHERLY COMPONENT TODAY WHICH
HAS ALLOWED FOR THE DEMISE OF THE RELATIVELY COOLER MARINE WEDGE
EAST OF THE BLUE RIDGE. NOW THAT THIS FEATURE IS GONE...THE ENTIRE
CWA WILL PARTAKE IN THE HEAT. TODAY AND SATURDAYS WEATHER CAN BE
SUMMED UP IN 3 WORDS... HAZY HOT AND HUMID.

MORNING SOUNDING SHOWS QUITE A BIT OF POTENTIAL INSTABILITY IF WE
CAN BREAK THE CAP. THINK LIFTING MECH WILL BE LIMITED TO MAINLY
THE MTNS WITH POTENTIAL FOR WIDELY SCATTERED DVLP AFTER ABOUT 2PM.
ANY STORM THAT DOES DEVELOP WILL BE SLOW MOVING PER WEAK WIND FLOW
ALOFT...MEAN WIND IN THE MORNING SOUNDING LESS THAN 5 KTS. FOR THE
GRIDS...MAINTAINED THE GREATEST COVERAGE OVER THE MTNS...ALTHOUGH
OUTFLOW BOUNDARIES MAY KICK INTO THE FOOTHILLS OR WRN PIEDMONT FOR
ISOLD COVERAGE THERE. SBCAPE WAS CLOSE TO 4000 J/KG IN THE RNK
SOUNDING THIS MORNING...SO IF SOMETHING DEVELOPS...IT WILL DEVELOP
QUICKLY WITH POTENTIAL FOR HAIL AND LOCALIZED WIND GUST. LOCALIZED
ONE-TWO INCH RAINFALL POSSIBLE...BUT CORES WILL BE ISOLD. WEAK WIND
FIELD SUGGESTS PULSE TYPE STORMS WITH NO ORGANIZATION.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
WILL BE ANOTHER WARM AND MUGGY NIGHT TONIGHT AS THE SOUTHWEST
FLOW ABOVE THE BOUNDARY LAYER ACTUALLY INCREASES OVERNIGHT. I KEPT
TEMPERATURES A FEW DEGREES ABOVE MOS...WHICH LOOKED TOO COOL.
RECORD HIGH MINIMUM TEMPERATURES FOR AUG 25 WILL BE THREATENED AT
ALL 5 OF OUR CLIMATE SITES- SEE CLIMATE SECTION BELOW. SFC FRONT
REACHES THE WESTERN SLOPES OF THE APPALACHIANS SATURDAY NIGHT. SW
TO WEST FLOW IN ADVANCE OF THIS FRONT ON SATURDAY SHOULD HELP
TEMPS REALLY SOAR- ESPECIALLY IN THE PIEDMONT WITH DOWNSLOPE. I
KEPT HIGHS CLOSE TO MAV...WITH UPPER 90S EAST AND MAINLY LOWER TO
MID 90S WEST EXCEPT HIGH ELEVATIONS. LOOKS LIKE THERE WILL BE A
LITTLE BETTER FORCING FOR CONVECTION BY SATURDAY AFTERNOON IN THE
MTNS...MOISTURE CONVERGENCE AND UPSLOPE ON THE WESTERN SLOPES. ANY
STORMS THAT DEVELOP WILL MOVE EASTWARD INTO THE FOOTHILLS AND
PIEDMONT. MODELS ALSO SHOW A LEE TROUGH- GFS STRONGER THAN THE
NAM...SO TSTMS MAY HAVE A BETTER CHC OF MOVG INTO THE PIEDMONT. I
RAISED POPS SOME IN THE EAST SAT AFT/EVE. TRUE FRONTAL FORCING FOR
CONVECTION WILL PROBABLY NOT ARRIVE UNTIL SUNDAY. BOTH MODELS ARE
SLOWER WITH THE FRONT WHICH IS NOT SURPRISING WITH THE STRONG
RIDGE IT IS MOVG INTO...AND NOW THE TIMING FOR CONVECTION IN THE
FORECAST AREA IS BETTER. I RAISED POPS SUNDAY AFTERNOON/EVE- NOW
HAVE 50 PCT IN THE WESTERN MTNS. COULD SEE HAVING LIKELY IN LATER
FORECASTS...BUT WITH THE MODELS CHANGING THE TIMING OF THE FRONT
SO MUCH THOUGHT IT WOULD BE GOOD TO WAIT FOR ANOTHER COUPLE OF
MODEL RUNS CONFIRMING THE SLOWER FRONT. BECAUSE THE FRONT IS
SLOWER SUNDAY...TEMPS SHOULD BE WARMER IN THE EAST...SO I RAISED
TEMPS A FEW DEGREES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WEAK FRONTAL BOUNDARY LIKELY TO MOVE SOUTHEAST OF THE FCST AREA
SUNDAY NIGHT AND BEGIN TO DISSIPATE BY MONDAY ACROSS THE
CAROLINAS. THIS WEAKENING BOUNDARY MAY STILL BE CLOSE ENOUGH TO HELP
FOCUS BETTER CHANCES FOR DIURNAL CONVECTION ACROSS THE SOUTHERN
PORTION OF THE AREA ON MONDAY...BUT SOMEWHAT HIGHER CLOUD COVER
AND LOWER 850MB TEMPS BEHIND FRONT WILL ALSO ALLOW FOR COOLER
TEMPERATURES ACROSS THE FCST AREA. OTHERWISE HIGH PRESSURE WILL
DOMINATE MOST OF THE WEEK BEYOND MONDAY. TREND IN THE GUIDANCE
HAS BEEN TO LOWER HIGH TEMPS LITTLE BY LITTLE...AS PROBABILITY OF
CONTINUED NE TO SE FLOW AND MORE CLOUDINESS LOOKS BETTER AND
BETTER FOR MUCH OF NEXT WEEK. FOR NOW WILL CONTINUE GOING WITH
THIS GUIDANCE...ALTHOUGH I WONDER ABOUT POSSIBILITY OF SOME WARMUP
IN ADVANCE OF NEXT FRONTAL SYSTEM WHICH WILL APPROACH LATE IN THE
WEEK AS FLOW TURNS MORE SW. IN ANY CASE...THE BULK OF THE WEEK
WILL BE AT OR BELOW NORMAL TEMPERATURES...WHICH WILL BE A NICE
CHANGE. SOME PRECIP CHCS REMAIN EVERY DAY BUT CERTAINLY ON THE LOW
SIDE...AND FOCUS WILL SHIFT MORE BACK TOWARD HIGHER ELEVATIONS BY
MID WEEK ONCE THE OLD BOUNDARY HAS COMPLETELY DISSIPATED. REALLY
MAINLY A CLIMATOLOGY FCST FOR MOST OF NEXT WEEK FOR TEMPS AND
PRECIP...WITH THE FAR SW PERHAPS BEING A BIT ABOVE NORMAL STILL.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
LOW CLOUDS/CIGS ACROSS MUCH OF THE AREA EARLY THIS MORNING ARE
ALREADY SHOWING BREAKS...AND WITH MORE OF A SOUTH OR SOUTHWEST
FLOW TODAY THE CEILINGS SHOULD LIFT TO VFR ALL SITES BY 15Z.
SURFACE WINDS WILL BE SOUTH OR SOUTHWEST THIS AFTERNOON...
OCCASIONALLY TO NEAR 10 KNOTS. WE ARE EXPECTING ISOLATED TO WIDELY
SCATTERED TSTMS TO DEVELOP ACROSS THE MTNS THIS AFTERNOON...AND
STORM MOTION WOULD TRACK THEM INTO THE FOOTHILLS. BLF...LWB AND
ROA WILL HAVE A CHC OF TSTMS IN THE VICINITY...BUT LOW ENOUGH CHC
THAT I DID NOT INCLUDE IN THE TAFS. LOOKS LIKE LYH AND DAN HAVE
THE LOWEST THREAT OF TSTMS. WILL HAVE ANOTHER ROUND OF MVFR GROUND
FOG OVERNIGHT TO AFFECT MOST SITES...PROBABLY NOT ENOUGH LOW LEVEL
MOISTURE FOR LOW CEILINGS.

A FRONT IS EXPECTED TO STALL OVER THE AREA EARLY NEXT WEEK...SO
ANTICIPATE BKN AREAS OF CLOUD COVER ALONG WITH DIURNAL CYCLE OF
SHRA/TSRA. SUNDAY/SUNDAY NIGHT LOOKS TO HAVE THE BEST CHC OF TSTMS
AT THIS TIME.

&&

.CLIMATE...
RECORD HIGH MINIMUM (WARMEST LOWS)

              AUGUST 24TH     AUGUST 25TH      AUGUST 26TH
ROANOKE         74/2002         71/1978          70/1978
LYNCHBURG       72/1968         71/1993          74/1903
DANVILLE        74/1968         73/1968          72/1949
BLACKSBURG      65/2002         66/1989          64/1959
BLUEFIELD       68/1994         68/1975          69/1975

RECORD HIGHS

              AUGUST 24TH     AUGUST 25TH      AUGUST 26TH
ROANOKE         93/1998         95/1993          98/1959
LYNCHBURG       97/1968        100/1943          95/1900
DANVILLE        98/1983         98/1998          98/1968
BLACKSBURG      93/1983         90/1993          91/1993
BLUEFIELD       87/1995         89/1995          87/1993

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JJ
NEAR TERM...PM
SHORT TERM...JJ
LONG TERM...SK
AVIATION...JJ
CLIMATE...WP
Hazardous weather outlook, Aug 24, 4:58 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
458 AM EDT FRI AUG 24 2007

NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>045-250900-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND-
GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER-
458 AM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS
AFTERNOON AND EVENING IN THE MOUNTAINS AND FOOTHILLS. INSTABILITY
WILL BE GREAT ENOUGH THAT ANY STORMS THAT DEVELOP WILL LIKELY BE
STRONG...AND A FEW OF THE STORMS MAY BE STRONG ENOUGH TO PRODUCE
PENNY SIZED OR LARGER HAIL OR DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-VAZ043>047-058-059-250900-
STOKES-ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-
BUCKINGHAM-HALIFAX-CHARLOTTE-
458 AM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY WILL BE QUITE HOT...WITH HIGH TEMPERATURES APPROACHING
100 DEGREES. HEAT INDEX VALUES WILL BE NEAR 105 DEGREES FROM 300
TO 500 PM SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 24, 1:52 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
152 PM EDT FRI AUG 24 2007

VAZ022-241830-
ROANOKE VA-
152 PM EDT FRI AUG 24 2007

AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CATAWBA...STATIONARY. THE STRONG
THUNDERSTORM WILL BE NEAR...CATAWBA AT 210 PM EDT...CATAWBA AT 215 PM
EDT...SALEM CITY...ROANOKE AIRPORT AT 230 PM EDT...

EXPECT SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING IN THE PATH OF
THIS STORM.

STONEFIELD
Local storm report, Aug 24, 3:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
320 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             DUBLIN                  37.12N 80.70W
08/24/2007  E0.88 INCH       PULASKI            VA   PUBLIC

0315 PM     HAIL             DUBLIN                  37.12N 80.70W
08/24/2007  E1.00 INCH       PULASKI            VA   PUBLIC

&&

AMS
Local storm report, Aug 24, 3:22 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
322 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             BENT MOUNTAIN           37.15N 80.12W
08/24/2007  E0.75 INCH       ROANOKE            VA   PUBLIC

&&

AMS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 2:00 PM EDTSevere Thunderstorm WarningRNKCraig, Roanoke, City of Salem90 min
Aug 24, 3:00 PM EDTSevere Thunderstorm WarningRNKPulaski60 min
Aug 24, 3:05 PM EDTSevere Thunderstorm WarningRNKRockbridge85 min
Aug 24, 3:45 PM EDTSevere Thunderstorm WarningRNKFloyd90 min
Aug 24, 3:47 PM EDTSevere Thunderstorm WarningRNKCarroll, City of Galax88 min
Aug 24, 3:49 PM EDTSevere Thunderstorm WarningRNKBath42 min
Aug 24, 4:23 PM EDTSevere Thunderstorm WarningRNKGrayson97 min
Aug 24, 4:40 PM EDTSevere Thunderstorm WarningRNKTazewell70 min
Aug 24, 5:25 PM EDTSevere Thunderstorm WarningRNKBland, Giles63 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.